# SDR 2005FA0000535

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Boot
- Condition: Malfunctioned
- Location: Deice Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEICE BOOT MALFUNCTIONED.
